Alert archive / New York / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Binghamton, NY

June 20, 2024Seneca County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 20, 2024, 1:22 AM EDT for Seneca County, New York. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2024, 1:22 AM EDT (05:22 UTC)
Expired
Jun 20, 2024, 3:15 AM EDT
In force
113 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Seneca County, NY

The radar

The Binghamton radar (KBGM), 89 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:35 AM EDTFLASH FLOOD1 E Romulus, NYWater reporter over portions of County Road 129.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2024-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2024-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2020 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

505 
WGUS51 KBGM 200522
FFWBGM
NYC099-200715-
/O.NEW.KBGM.FF.W.0002.240620T0522Z-240620T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
122 AM EDT Thu Jun 20 2024

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southwestern Seneca County in central New York...

* Until 315 AM EDT.

* At 122 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly. The heaviest rain has fallen in a small area between Ovid 
  and Romulus. Use extra care if traveling on state highway 96 in 
  this area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Romulus, Ovid, Willard, Kendaia, Hayts Corners, Bonavista State 
  Park, Sampson State Park and Deans Cove Boat Launch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4270 7674 4269 7673 4266 7680 4265 7684
      4265 7688 4268 7688 4269 7689 4271 7690
      4273 7692 4275 7692 4276 7680 4276 7677
      4273 7676

FLASH FLOOD...RADAR INDICATED

$$

MPH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 11:36 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 19, 11:36 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1136 PM EDT Wed Jun 19 2024

.SYNOPSIS...
Hot and humid conditions with scattered afternoon and evening
thunderstorms are expected through the entire week. A break in
the heat may not come until after the weekend into early next week.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
1130 PM Update:

Strong to severe thunderstorms have popped up along an apparent
surface boundary extending from SW NY to just north of the
Finger Lakes. Surface analysis suggests this boundary may extend
further east than the current area of convection, north of
Skaneateles and Syracuse to somewhere in northern Oneida County.
The storms have fired up in an area of weaker steering flow, and
have been nearly stationary, staying just barely west of the CWA
boundary so far. SPC mesoanalysis also indicates low level
moisture pooling along the lake plain, roughly coincident with
the boundary.

CAMS not really handling things too well, though a few did
produce some convection further east than reality, and the ones
that did suggest additional storms will fire up along the
boundary near the Thruway in the next hour or two, but otherwise
not move further east. But outflow boundaries from these storms,
too far away to pick up on radar just yet, will propagate east,
and could kick up additional isolated thunderstorms across the
Finger Lakes and areas N and W of BGM overnight.

PoP grids have been increased in the far west, and along the
apparent boundary near the Thruway over the next couple hours.
PoPs tapering off to the east in time considering the
possibility of additional initiation off outflow boundaries as
previously mentioned.

Outflow boundaries from this mess will almost certainly impact
convection initiation later on Thursday.

955 PM Update:

Thunderstorms are now initiating along a convergence zone just
west of our forecast area, across NW PA and SW NY. These storms
are tapping into 2200 J/Kg of MLCAPE, with mid level lapse rates
around 6.5C/Km.DCAPE values are still around 1100 J/kg out in
this region. The CAMs are not handling this convective
initiation well at this time. Forecast grids grids were updated
to show a chance for thunderstorms redeveloping (along outflow)
further east into portions of our CWA; especially Steuben,
Yates and Seneca counties over the next several hours. Main
threat with these slow moving storms will be for isolated
strong, gusty outflow winds and heavy rainfall.

745 PM Update:

Just a few, isolated thunderstorms on the radar early this
evening. The majority of the activity has been across eastern
Delaware and Otsego counties thus far. There is abundant instability
out there, with MLCAPE over 2500 J/kg, and LIs of -8. Effective
layer shear is rather weak around 20 kts over the western
portion of the area. Looking at the latest water vapor and IR
satellite loops, there are no real triggers for added lift to
get organized convection going at this time. The CAMs,
especially the latest 22z HRRR develop some scattered
thunderstorm activity over the next few hours across Central NY.
So far the storms have been unable to push higher reflectivity
cores up above the -20C (~25k ft agl) level...however we will
continue to monitor any storms that can develop very closely
considering the high amounts of instability, and DCAPE values of
1000+ J/KG, which is highly conducive to downbursts and
localized strong winds.

Otherwise, tonight will be another muggy night with lows in the
upper 60s to 70s over the region. Just like last night, downtown
Syracuse may struggle to fall below 80 degrees. Thursday is
another hot and humid day, and heat advisories remain in effect
areawide. Scattered thunderstorms develop in the afternoon and
there is a Slight Risk for severe storms.

230 PM Update:

Isolated convection will continue at times into tonight mainly
extending from the western Finger Lakes to the Upper Mohawk
Valley where lingering boundaries exist amongst better broad
scale lift south of the prevailing westerlies. Diurnal
stabilization should end best chances, but persistent high
dewpoints will still provide fuel for any rogue meso convective
system that rides the ridge later on. Not seeing any indications
of this to be confident, but a primed atmosphere will do what
it wants.

Ridge flattens further on Thursday with stronger westerlies
expected to dip across northern NY. Once again, hot and humid
conditions will prevail, however, confidence is higher that
thunderstorms may be a little more intense and numerous than
the past several days. Strong low level lapse rates will exist
with max CAPE values likely nearing 2500 to 3000 J/kg. With the
stronger flow aloft moving in, 0-6 km bulk shear will increase
to around 20 to 25 knots, which should be enough to support a
better organization of convection than today. Locally damaging
winds will be the main threat. Also, PWATs will again be in the
99th percentile range and short Corfidi vectors of less than 10
knots suggest heavy down pours and back building thunderstorms
will be possible, with a threat for localized flash flooding.

A continuation of warm and muggy conditions at night will
continue Thursday night and with a weak stationary front in the
area, shower and thunderstorm chances will linger into the
evening.

Lows in the 70s and highs in the upper 80s to mid 90s will
persist.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
250 PM Update...

High pressure recedes to the southwest with an upper level ridge
resting over our region. Along this ridge a few disturbances move
through with a weak stalled frontal system. This leads to the
possibility for showers and thunderstorms to develop especially
during peak heating hours. Although models are trending drier
Friday morning, so pulled back on pops. Instability parameters
show CAPE values up to 1,700 J/Kg with marginal wind shear. This
suggests strong to severe storms are possible with isolated
damaging wind being the primary threat. However, any slower-
moving storms can produce heavy rainfall with PWAT values
anywhere from 1.5 to nearly 2.0 inches across the area.
Placement of the frontal system, cloud cover and shower
development will lead to a challenging temperature forecast for
Friday. Highs are expected to range in the mid 80s to lower 90s
in northeast PA and the Southern Tier of NY. Lows will follow
this same pattern with overnight temperatures ranging in the mid
60s to low 70s across the area.

Quasi-stationary front lingers over the region on Saturday before
lifting Saturday night. This allows additional showers and
thunderstorms to develop especially during peak heating hours.
Depending on the timing of when the front lifts will impact the
temperature forecast. As of now temperatures are forecasted to range
higher in the mid to upper 80s west of I-81, with highs ranging
in the low to mid 80s east.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
250 PM Update...

Upper level ridge begins to break down on Sunday as an upper level
trough starts to nudge into the region along with a surface cold
front. This brings potential for additional showers and
thunderstorms to develop ahead of the system as moisture gets
advected into our region. There is uncertainty in the timing of
the frontal passage, it appears to move through Sunday night
into Monday morning. Regardless cooler air will begin to filter
in early next week providing relief to the region. Upper trough
slowly tracks east Monday allowing another opportunity for
shower and thunderstorms to develop under this pattern. Brief
ridge along with surface high pressure builds in on Tuesday with
dry conditions anticipated at this time. Models begin to diverge
towards the end of the period, but another system could creep in
by Wednesday.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
Thunderstorms have been struggling to get going this afternoon
but given the heat ahd humidity, there is still plenty of
energy to develop thunderstorms this evening and tonight.
Anything that does form, will be isolated so left thunder out of
the TAFs for now. ELM did have dew points drop lower this
afternoon than yesterday so unless there is rain to fall before
midnight, it will be harder to get fog formation.

Tomorrow is looking a little better for thunderstorms in the
afternoon and evening but once again the storms that form will
be more scattered rather than numerous so confidence in their
locations is too low to add to the TAFs after 18Z tomorrow.

Outlook...

Thursday night through Monday...Spotty restrictions possible in
showers and thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT Thursday for PAZ038>040-043-044-
     047-048-072.
NY...Heat Advisory until 8 PM EDT Thursday for NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.
     Air Quality Alert from 11 AM to 11 PM EDT Thursday for NYZ062.

&&

SYNOPSIS...JAB
NEAR TERM...JAB/MJM/MPH
SHORT TERM...ES
LONG TERM...ES
AVIATION...AJG/JAB/MPK
Hazardous weather outlook, Jun 19, 7:40 PM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
740 PM EDT Wed Jun 19 2024

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-202345-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-
740 PM EDT Wed Jun 19 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is also a slight risk for scattered severe thunderstorms
Thursday afternoon and evening over the region. A few storms may
produce heavy downpours, hail and strong damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

PAZ043-044-047-048-072-202345-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
740 PM EDT Wed Jun 19 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for isolated severe thunderstorms Thursday
afternoon and evening over the region. A few storms may produce heavy
downpours, hail and strong damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

In the hours before

Special weather statement, Jun 19, 7:47 PM EDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Binghamton NY
747 PM EDT Wed Jun 19 2024

NYZ046-057-200030-
Otsego NY-Delaware NY-
747 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OTSEGO AND NORTH
CENTRAL DELAWARE COUNTIES THROUGH 830 PM EDT...

At 747 PM EDT, Doppler radar was tracking a strong thunderstorm over
Schenevus, or 13 miles southeast of Cooperstown, moving northeast at
10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Davenport, Worcester, Maryland, Schenevus, Cooperstown Junction, Elk
Creek, Butts Corner, Fergusonville, Davenport Center, and Robert V.
Riddell State Park.

This includes the following highway exits...
 Interstate 88 between 18 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4255 7468 4252 7471 4246 7466 4246 7469
      4241 7494 4249 7498 4257 7496 4269 7465
      4263 7463
TIME...MOT...LOC 2347Z 243DEG 10KT 4252 7482

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MJM
Special weather statement, Jun 19, 8:02 PM EDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
802 PM EDT Wed Jun 19 2024

NYZ046-200030-
Otsego NY-
802 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTSEGO COUNTY
THROUGH 830 PM EDT...

At 802 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cherry Valley, or 11 miles southwest of Canajoharie, moving east at
10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Cherry Valley, and East Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4272 7484 4289 7487 4283 7466 4283 7465
      4276 7467 4271 7465
TIME...MOT...LOC 0002Z 264DEG 9KT 4282 7476

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MJM
Special weather statement, Jun 19, 10:48 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1048 PM EDT Wed Jun 19 2024

NYZ015-200330-
Yates NY-
1048 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN YATES COUNTY
THROUGH 1130 PM EDT...

At 1048 PM EDT, Doppler radar was tracking a strong thunderstorm over
Naples, or 14 miles northeast of Dansville, moving northeast at 10
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Potter, Middlesex, Italy, Rushville, Vine Valley, and Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4267 7736 4270 7736 4276 7731 4276 7720
      4266 7716 4258 7729 4258 7737 4267 7737
TIME...MOT...LOC 0248Z 238DEG 7KT 4265 7744

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MJM
Special weather statement, Jun 20, 12:37 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1237 AM EDT Thu Jun 20 2024

NYZ016-017-200515-
Southern Cayuga NY-Seneca NY-
1237 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SENECA AND WESTERN
CAYUGA COUNTIES THROUGH 115 AM EDT...

At 1236 AM EDT, Doppler radar was tracking a strong thunderstorm over
Romulus, or 10 miles south of Seneca Falls, moving northeast at 20
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Auburn, Seneca Falls, Romulus, Fayette, Fleming, Ledyard, Union
Springs, Aurora, Ovid, and Cayuga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4298 7661 4289 7646 4269 7657 4262 7685
      4266 7690 4274 7692 4299 7673
TIME...MOT...LOC 0436Z 219DEG 16KT 4276 7679

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MJM
Special weather statement, Jun 20, 1:02 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
102 AM EDT Thu Jun 20 2024

NYZ009-200530-
Northern Oneida NY-
102 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ONEIDA COUNTY
THROUGH 130 AM EDT...

At 101 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Boonville, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodgate and Hawkinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4360 7511 4345 7509 4351 7533 4353 7529
      4361 7511
TIME...MOT...LOC 0501Z 269DEG 18KT 4358 7534

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:02 PM EDTSpecial Weather StatementBGMMontgomery28 min
Jun 19, 10:48 PM EDTSpecial Weather StatementBGMYates42 min
Jun 20, 12:37 AM EDTSpecial Weather StatementBGMSeneca38 min
Jun 20, 1:02 AM EDTSpecial Weather StatementBGMHerkimer28 min
Jun 20, 12:50 PM EDTSpecial Weather StatementBGMSteuben25 min
Jun 20, 1:15 PM EDTSpecial Weather StatementBGMSteuben45 min
Jun 20, 1:24 PM EDTFlash Flood WarningBGMSteuben2 hr
Jun 20, 1:51 PM EDTSevere Thunderstorm WarningBGMSteuben39 min
Jun 20, 2:08 PM EDTSpecial Weather StatementBGMCortland37 min
Jun 20, 2:19 PM EDTSpecial Weather StatementBGMMadison41 min
Jun 20, 2:40 PM EDTFlash Flood WarningBGMSteuben76 min
Jun 20, 2:59 PM EDTSpecial Weather StatementBGMChenango46 min
Jun 20, 3:02 PM EDTSpecial Weather StatementBGMOtsego43 min
Jun 20, 3:11 PM EDTSpecial Weather StatementBGMTioga49 min
Jun 20, 3:21 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland38 min
Jun 20, 3:26 PM EDTSpecial Weather StatementBGMCortland49 min
Jun 20, 3:32 PM EDTSpecial Weather StatementBGMMadison43 min
Jun 20, 3:51 PM EDTFlash Flood WarningBGMChenango, Cortland2 hr
Jun 20, 3:54 PM EDTSpecial Weather StatementBGMCortland36 min
Jun 20, 4:07 PM EDTSpecial Weather StatementBGMCortland38 min
Jun 20, 4:24 PM EDTSpecial Weather StatementBGMCortland51 min
Jun 20, 4:44 PM EDTSpecial Weather StatementBGMMadison31 min

Nearby

Flash Flood Warnings in New York, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.